# SDR VNAA0507023

- Difficulty date: July 29, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 3,187 hours, 3,198 cycles
- Engine: Ge CF343B1
- System (JASC): 7100 · Powerplant System
- Part: Cowling
- Part number: 22850081142
- Part serial: SBRJNACC0116
- Condition: Damaged
- Location: Rt Lower
- Part time: 3,187 hours, 3,198 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER POSTFLIGHT INSPECTION THE CREW REPORTED THAT THE RIGHT ENGINE LOWER NOSE ACCESS COWL WAS MISSING.  THE COWL WAS FOUND ON THE RUNWAY.  MAINTENANCE INSTALLED A SERVICEABLE NOSE ACCESS COWL IAW CRJ200 AMM 71-14-01-400-802.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
